Translator Disclaimer
June 1997 A bandwidth selector for local linear density estimators
Ming-Yen Cheng
Ann. Statist. 25(3): 1001-1013 (June 1997). DOI: 10.1214/aos/1069362735

Abstract

Local linear density estimators achieve automatic boundary corrections and enjoy some typical optimal properties. Proper choice of the smoothing parameters is crucial for their performance. A data-based bandwidth selector is developed in the spirit of plug-in rules. Consistency and asymptotic normality of the selected bandwidth are demonstrated. The bandwidth is very efficient regardless of whether there are non-smooth boundaries in the support of the density or not.

Citation

Download Citation

Ming-Yen Cheng. "A bandwidth selector for local linear density estimators." Ann. Statist. 25 (3) 1001 - 1013, June 1997. https://doi.org/10.1214/aos/1069362735

Information

Published: June 1997
First available in Project Euclid: 20 November 2003

zbMATH: 0876.62031
MathSciNet: MR1447738
Digital Object Identifier: 10.1214/aos/1069362735

Subjects:
Primary: 62G07

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.25 • No. 3 • June 1997
Back to Top